# SDR ALG2001F00014

- Difficulty date: May 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 23068295
- Part serial: NN137262
- Condition: Corroded
- Location: Pto Gear
- Component: Gearbox, Allsn, C30S
- Component part number: 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FROM BOX AND VISUAL INSPECTION,  FOUND CORROSION PITTING ON GEAR SURFACE, GEAR TEETH, AND BEARING JOURNAL.  C/W BLACK OXIDE PROCEDURE AT FACTORY BEFORE RELEASING PART.
